The Group of Large Diffeomorphisms in General Relativity

Volume 39 / 1997

Domenico Giulini Banach Center Publications 39 (1997), 303-315 DOI: 10.4064/-39-1-303-315

Abstract

We investigate the mapping class groups of diffeomorphisms fixing a frame at a point for general classes of 3-manifolds. These groups form the equivalent to the groups of large gauge transformations in Yang-Mills theories. They are also isomorphic to the fundamental groups of the spaces of 3-metrics modulo diffeomorphisms, which are the analogues in General Relativity to gauge-orbit spaces in gauge theories.

Authors

  • Domenico Giulini

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image